Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Relations between loop identities


Author: R. Artzy
Journal: Proc. Amer. Math. Soc. 11 (1960), 847-851
MSC: Primary 20.00
DOI: https://doi.org/10.1090/S0002-9939-1960-0117295-9
MathSciNet review: 0117295
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Artzy, Crossed-inverse and related loops, Trans. Amer. Math. Soc. vol. 91 (1959) pp. 480-492. MR 0106958 (21:5688)
  • [2] G. Bol, Gewebe und Gruppen, Math. Ann. vol. 114 (1937) pp. 414-431. MR 1513147
  • [3] R. H. Bruck, A survey of binary systems, Berlin-Göttingen-Heidelberg, Springer, 1958. MR 0093552 (20:76)
  • [4] J. M. Osborn, Loops with the weak inverse property, Pacific J. Math. vol. 10 (1960) pp. 295-304. MR 0111800 (22:2660)
  • [5] G. Pickert, Projektive Ebenen, Berlin-Göttingen-Heidelberg, Springer, 1955. MR 0073211 (17:399e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.00

Retrieve articles in all journals with MSC: 20.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0117295-9
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society